JournalsrlmVol. 30, No. 3pp. 583–597

Linear functionals on variable exponent Bochner–Lebesgue spaces

  • René Erlín Castillo

    Universidad Nacional de Colombia, Bogotá, Colombia
  • Oscar M. Guzmán

    Universidad Nacional de Colombia, Bogotá, Colombia
  • Humberto Rafeiro

    United Arab Emirates University, Al Ain, United Arab Emirates
Linear functionals on variable exponent Bochner–Lebesgue spaces cover
Download PDF

A subscription is required to access this article.

Abstract

We characterize the linear functionals on variable exponent Bochner–Lebesgue spaces in terms of the variable exponent Riesz bounded variation spaces for vector measures, which are introduced in this paper.

Cite this article

René Erlín Castillo, Oscar M. Guzmán, Humberto Rafeiro, Linear functionals on variable exponent Bochner–Lebesgue spaces. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 30 (2019), no. 3, pp. 583–597

DOI 10.4171/RLM/861